# SDR IPXA2022100486838

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 56,085 hours, 18,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS SW GUARD DOES NOT STAY IN PLACER & R EMER LIGHTS SWITCH GUARD IAW AMM 33 51 08 004 002 & IPC 33 51 08 02A ITEM #K. WORKS AS REQUIRED AT THIS TIME. IPC 33 51 08 02A
